Solpadeine Headache Tablets 16s 16 per pack

Solpadeine Headache Tablets 16s 16 per pack

Il prezzo originale era: 11,99 €.Il prezzo attuale è: 8,39 €.

Paracetamol, caffeine. Solpadeine® HeadacheTablets are formulated to provide fast effective relief from: headache, migraine. Also suitable for backache, rheumatic and muscle pain, toothache and period pain. Solpadeine® Headache Tablets are also relieve the fever, sore throat and aches & pains of colds & flu. Fast acting pain relief, Dual action. Ingredients Each tablet contains the […]

SKU: BE15212
Category:

Descrizione

Paracetamol, caffeine. Solpadeine® HeadacheTablets are formulated to provide fast effective relief from: headache, migraine. Also suitable for backache, rheumatic and muscle pain, toothache and period pain. Solpadeine® Headache Tablets are also relieve the fever, sore throat and aches & pains of colds & flu. Fast acting pain relief, Dual action.

Ingredients

Each tablet contains the active ingredients: Paracetamol 500 mg and Caffeine 65 mg, also contains Potassium Sorbate E (202)

Recensioni

Ancora non ci sono recensioni.

Recensisci per primo “Solpadeine Headache Tablets 16s 16 per pack”

Il tuo indirizzo email non sarà pubblicato. I campi obbligatori sono contrassegnati *